MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Blurred Vision (2137); Visual Impairment (2138)
Date of Event 09/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, remains implanted in the eye.It was indicated that the device is not returning for evaluation; therefore a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson and johnson vision has been submitted.
 
Event or Problem Description
It was reported that the tecnis toric intraocular lens (model zct150, +23.5 diopter) rotated after it was implanted in patient¿s left eye.The degree of rotation was not provided.It was learnt that during the post op visit, day seven (7), patient was experiencing blurry vision.Patient further stated she had blurry vision since the surgery.One day post op, (b)(6) 2018, the uncorrected visual acuity was 20/30-1, pinhole was 20/20-2.Additional information was received, where it was reported that the doctor reset (rotated) the lens corresponding to a refraction with an axis of 131 degrees.The date of lens rotation was not provided; however, was stated as planned/schedule the week of (b)(6) 2018.Patient was prescribed lotemax 0.5% and azopt 1%, with continued use of lumigan and combigan at post op visit, (b)(6) 2018.Uncorrected visual acuity 20/40-2.Best correction final visual acuity as 20/20-2.Doctor noted patient's iop (intraocular pressure) was up in both eyes and patient is a steroid responder.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7941689
Report Number9614546-2018-00947
Device Sequence Number11104779
Product Code HQL
UDI-Device Identifier05050474552210
UDI-Public(01)05050474552210(17)220202
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2022
Device Model NumberZCT150
Device Catalogue NumberZCT150U235
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/07/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date10/07/2018
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Date Report Sent to FDA01/01/2005